MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE CLYNDRICAL; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE CLYNDRICAL; INTERNAL CSF DRAINAGE
Catalog Number 823115
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 03/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported a hakim valve (id 823115) had cerebrospinal fluid leakage during a procedure.The procedure was completed with a replacement product available.No patient injury reported and the event did not led to surgical delay.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
PROG VALVE CLYNDRICAL
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key24712230
Report Number3013886523-2026-00063
Device Sequence Number5726396
Product Code JXG
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number823115
Device Lot Number7396733
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer05/04/2026
08/21/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/29/2026
09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexMale
Patient Weight149 LB
Patient RaceAsian